Universiti Teknologi Malaysia Institutional Repository

Boundary integral equations with the generalized Neumann kernel for Laplace's equation in multiply connected regions

Mohamed Murid, Ali Hassan (2011) Boundary integral equations with the generalized Neumann kernel for Laplace's equation in multiply connected regions. Applied Mathematics and Computation, 217 (9). 4710 - 4727.

Full text not available from this repository.


Item Type:Article
Subjects:Unspecified
Divisions:Science
ID Code:22946
Deposited By: Kamariah Mohamed Jong
Last Modified:05 Mar 2012 03:42

Repository Staff Only: item control page